MathSciNet Relay Station
MathSciNet bibliographic data
MR1949862 11D61 (11B39)
Luca, Florian On the Diophantine equation $x^2=4q^m-4q^n+1$. Proc. Amer. Math. Soc. 131 (2003), no. 5, 1339–1345.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement